| Model Number |
15 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device's power button was functioning intermittently.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was not able to duplicate or verify the reported issue that the device's power button was functioning intermittently.Stryker replaced the device's main keypad to resolve this issue.During the evaluation stryker observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.The event code was cleared from the memory of the device and thereafter did not return.The cause of this issue could not be determined.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.